MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEMROD 9MM *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEMROD 9MM *EA; BONENAIL GUIDEWIRE
Model Number 213709
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by affiliate via email, that pre-operatively to an acl procedure, potential problem was identified by hospital csd and an alternative set was used.Damaged instruments are: rigidfix femrod 9mm *ea (expands and cannot fit into guide frame), rigidfix fem b/t/b steptroc *ea (their one is barbed at the tip), rigidfix fem gdefr b/t/b *ea (screw has been cross threaded and will not go into guide).Devices are available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported by affiliate via email, that pre-operatively to an acl procedure, potential problem was identified by hospital csd and an alternative set was used.Damaged instruments are: rigidfix femrod 9mm *ea (expands and cannot fit into guide frame), rigidfix fem b/t/b steptroc *ea (their one is barbed at the tip), rigidfix fem gdefr b/t/b *ea (screw has been cross threaded and will not go into guide).The complaint device is not being returned, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Since the complaint device not being returned, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that lot number was not provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10067456
Report Number1221934-2020-01402
Device Sequence Number11420347
Product Code FZX
UDI-Device Identifier10886705003037
UDI-Public10886705003037
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number213709
Device Catalogue Number213709
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date06/11/2020
Patient Sequence Number1